# SDR SWAA2024122680902

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,022 hours, 34,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH L/H OVERWING DOOR HATCH AND L2 DOOR EXTERIOR EMERGENCY LIGHTS ARE INOP<[01] RELAMPED BOTH L/H OVERWING DOOR HATCH AND L2 DOOR EXTERIOR EMERGENCY LIGHTS AS PER AMM 33-51-04.
